# SDR YENA200542

- Difficulty date: July 20, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 16,370 hours, 6,146 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4811
- Condition: Frozen
- Location: Avionics Bay
- Part time: 16,370 hours, 6,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

IT WAS REPORTED SLIGHT VIBRATION AND FAINT ODOR, POSSIBLY ELECTRICAL.  VENT BLOWER FAN FAULT.  THE AIRCRAFT RETURNED TO MCO.  THE VENT BLOWER FAN WAS PLACED ON MEL 21-26-01 C AND REPLACED AT LGB.
